Counting lattice points and weak admissibility of a lattice and its dual. / Technau, Niclas; Widmer, Martin.

In: Israel Journal of Mathematics, 02.09.2020, p. 1-19.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • Accepted Manuscript

    Accepted author manuscript, 481 KB, PDF document

    Embargo ends: 2/09/21

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalIsrael Journal of Mathematics
DOIs
Publication statusPublished - 2 Sep 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 33876897